# SDR IXXA08SMN039S

- Difficulty date: February 1, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 92,877 hours, 38,753 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Part time: 92,877 hours, 38,753 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND IMPROPER REPAIR AT EXTERNAL DOUBLER LEFT AFT FUSELAGE SIDE FORWARD OF AFT PRESSURE BULKHEAD AT STATION FS 1742, LONGERON 16.5 LEFT.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR DOUBLER.  REMOVED DAMAGE AREA.  FABRICATE REPAIR DOUBLER, INTERNAL FINGER DOUBLER, FILLER CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW DC8 51-1-11, SRM 51-3-1, DC8 SRM 53-2-1 FIGURE 7 SHEETS 1, 3, 5, DC8 SRM 53-5-1 FIGURE 1 ITEM "E", DC8 SRM 51-1-21, DC8 SRM 51-1-20D, AND DC8 SRM 51-1-8B.
